Abstract and Applied Analysis

Existence of Solutions for Nonlinear Impulsive Fractional Differential Equations of Order α ( 2 , 3 ] with Nonlocal Boundary Conditions

Lihong Zhang, Guotao Wang, and Guangxing Song

Full-text: Open access

Abstract

We investigate the existence and uniqueness of solutions to the nonlocal boundary value problem for nonlinear impulsive fractional differential equations of order α ( 2 , 3 ] . By using some well-known fixed point theorems, sufficient conditions for the existence of solutions are established. Some examples are presented to illustrate the main results.

Article information

Source
Abstr. Appl. Anal., Volume 2012, Special Issue (2012), Article ID 717235, 26 pages.

Dates
First available in Project Euclid: 4 April 2013

Permanent link to this document
https://projecteuclid.org/euclid.aaa/1365099923

Digital Object Identifier
doi:10.1155/2012/717235

Mathematical Reviews number (MathSciNet)
MR2959749

Citation

Zhang, Lihong; Wang, Guotao; Song, Guangxing. Existence of Solutions for Nonlinear Impulsive Fractional Differential Equations of Order $\mathbf{\alpha }\mathbf{\in }(\text{2},\text{3}]$ with Nonlocal Boundary Conditions. Abstr. Appl. Anal. 2012, Special Issue (2012), Article ID 717235, 26 pages. doi:10.1155/2012/717235. https://projecteuclid.org/euclid.aaa/1365099923


Export citation

References

  • J. Sabatier, O. P. Agrawal, and J. A. T. Machado, Advances in Fractional Calculus: Theoretical Develop-ments and Applications in Physics and Engineering, Dordrecht, The Netherlands, 2007.
  • I. Podlubny, Fractional Differential Equations, Mathematics in Science and Engineering, Academic Press, New York, NY, USA, 1999.
  • A. A. Kilbas, H. M. Srivastava, and J. J. Trujillo, Theory and Applications of Fractional Differential Equations, vol. 204 of North-Holland Mathematics Studies, Elsevier Science B.V., Amsterdam, The Netherlands, 2006.
  • S. G. Samko, A. A. Kilbas, and O. I. Marichev, Fractional Integrals and Derivatives, Theory and Applica-tions, Gordon and Breach, Yverdon, Switzerland, 1993.
  • V. Lakshmikantham, S. Leela, and J. Vasundhara Devi, Theory of Fractional Dynamic Systems, Cam-bridge Academic Publishers, Cambridge, UK, 2009.
  • J.-H. He, “Approximate analytical solution for seepage flow with fractional derivatives in porous media,” Computer Methods in Applied Mechanics and Engineering, vol. 167, no. 1-2, pp. 57–68, 1998.
  • A. M. A. El-Sayed, “Fractional-order diffusion-wave equation,” International Journal of Theoretical Phy-sics, vol. 35, no. 2, pp. 311–322, 1996.
  • V. Gafiychuk, B. Datsko, and V. Meleshko, “Mathematical modeling of time fractional reaction-dif-fusion systems,” Journal of Computational and Applied Mathematics, vol. 220, no. 1-2, pp. 215–225, 2008.
  • R. Metzler and J. Klafter, “The restaurant at the end of the random walk: recent developments in the description of anomalous transport by fractional dynamics,” Journal of Physics A, vol. 37, no. 31, pp. R161–R208, 2004.
  • D. Delbosco and L. Rodino, “Existence and uniqueness for a nonlinear fractional differential equa-tion,” Journal of Mathematical Analysis and Applications, vol. 204, no. 2, pp. 609–625, 1996.
  • J. He, “Some applications of nonlinear fractional differential equations and their approximations,” Bulletin of Science and Technology, vol. 15, pp. 86–90, 1999.
  • R. Metzler, W. Schick, H.-G Kilian, and T. F. Nonnenmacher, “Relaxation in filled polymers: a frac-tional calculus approach,” Journal of Chemical Physics, vol. 103, pp. 7180–7186, 1995.
  • YaE. Ryabov and A. Puzenko, “Damped oscillations in view of the fractional oscillator equation,” Physics Review B, vol. 66, article 184201, 2002.
  • R. P. Agarwal, Y. Zhou, and Y. He, “Existence of fractional neutral functional differential equations,” Computers & Mathematics with Applications, vol. 59, no. 3, pp. 1095–1100, 2010.
  • Y. Zhou and F. Jiao, “Nonlocal Cauchy problem for fractional evolution equations,” Nonlinear Analysis, vol. 11, no. 5, pp. 4465–4475, 2010.
  • J. Wang and Y. Zhou, “A class of fractional evolution equations and optimal controls,” Nonlinear Ana-lysis, vol. 12, no. 1, pp. 262–272, 2011.
  • G.-c. Wu, “A fractional variational iteration method for solving fractional nonlinear differential equa-tions,” Computers & Mathematics with Applications, vol. 61, no. 8, pp. 2186–2190, 2011.
  • B. Ahmad and J. J. Nieto, “Existence results for a coupled system of nonlinear fractional differential equations with three-point boundary conditions,” Computers & Mathematics with Applications, vol. 58, no. 9, pp. 1838–1843, 2009.
  • B. Ahmad and S. Sivasundaram, “On four-point nonlocal boundary value problems of nonlinear inte-gro-differential equations of fractional order,” Applied Mathematics and Computation, vol. 217, no. 2, pp. 480–487, 2010.
  • B. Ahmad and A. Alsaedi, “Existence and uniqueness of solutions for coupled systems of higher-order nonlinear fractional differential equations,” Fixed Point Theory and Applications, vol. 2010, Article ID 364560, 17 pages, 2010.
  • J. J. Nieto, “Maximum principles for fractional differential equations derived from Mittag-Leffler functions,” Applied Mathematics Letters, vol. 23, no. 10, pp. 1248–1251, 2010.
  • S. Zhang, “Positive solutions to singular boundary value problem for nonlinear fractional differential equation,” Computers & Mathematics with Applications, vol. 59, no. 3, pp. 1300–1309, 2010.
  • K. Balachandran and J. J. Trujillo, “The nonlocal Cauchy problem for nonlinear fractional integro-differential equations in Banach spaces,” Nonlinear Analysis A, vol. 72, no. 12, pp. 4587–4593, 2010.
  • D. Baleanu and J. J. Trujillo, “On exact solutions of a class of fractional Euler-Lagrange equations,” Nonlinear Dynamics, vol. 52, no. 4, pp. 331–335, 2008.
  • G. Wang, S. K. Ntouyas, and L. Zhang, “Positive solutions of the three-point boundary value problem for fractional-order differential equations with an advanced argument,” Advances in Difference Equa-tions, vol. 2011, p. 2, 2011.
  • A. Cabada and G. Wang, “Positive solutions of nonlinear fractional differential equations with integ-ral boundary value conditions,” Journal of Mathematical Analysis and Applications, vol. 389, pp. 403–411, 2012.
  • G. Wang and L. Zhang, “čommentComment on ref. [27?]: Please update the information on this reference, if possible.Iterative approximation of solution for nonlinear fractional differential equa-tion with nonseparated integral boundary conditions,” Nonlinear Analysis. In press.
  • G. Wang, “Monotone iterative technique for boundary value problems of nonlinear fractional diffe-rential equation with deviating arguments,” Journal of Computational and Applied Mathematics, vol. 236, pp. 2425–2430, 2012.
  • G. Wang, R. P. Agarwal, and A. Cabada, “Existence results and monotone iterative technique for systems of nonlinear fractional differential equations,” Applied Mathematics Letters, vol. 25, pp. 1019–1024, 2012.
  • L. Zhang, G. Wang, and G. Song, “On mixed boundary value problem of impulsive semilinear evo-lution equations of fractional order,” Boundary Value Problems, vol. 2012, p. 17, 2012.
  • L. Zhang and G. Wang, “Existence of solutions for nonlinear fractional differential equations with impulses and anti-periodic boundary conditions,” Electronic Journal of Qualitative Theory of Differential Equations, vol. 7, pp. 1–11, 2011.
  • G. Wang, B. Ahmad, and L. Zhang, “Some existence results for impulsive nonlinear fractional dif-ferential equations with mixed boundary conditions,” Computers & Mathematics with Applications, vol. 62, no. 3, pp. 1389–1397, 2011.
  • G. Wang, B. Ahmad, and L. Zhang, “Impulsive anti-periodic boundary value problem for nonlinear differential equations of fractional order,” Nonlinear Analysis, vol. 74, no. 3, pp. 792–804, 2011.
  • B. Ahmad and G. Wang, “A study of an impulsive four-point nonlocal boundary value problem of nonlinear fractional differential equations,” Computers & Mathematics with Applications, vol. 62, no. 3, pp. 1341–1349, 2011.
  • B. Ahmad and J. J. Nieto, “Existence of solutions for impulsive anti-periodic boundary value problems of fractional order,” Taiwanese Journal of Mathematics, vol. 15, no. 3, pp. 981–993, 2011.
  • B. Ahmad and S. Sivasundaram, “Existence results for nonlinear impulsive hybrid boundary value problems involving fractional differential equations,” Nonlinear Analysis, vol. 3, no. 3, pp. 251–258, 2009.
  • B. Ahmad and S. Sivasundaram, “Existence of solutions for impulsive integral boundary value pro-blems of fractional order,” Nonlinear Analysis, vol. 4, no. 1, pp. 134–141, 2010.
  • R. P. Agarwal and B. Ahmad, “Existence of solutions for impulsive anti-periodic boundary value problems of fractional semilinear evolution equations,” Dynamics of Continuous, Discrete & Impulsive Systems A, vol. 18, no. 4, pp. 457–470, 2011.
  • G. M. Mophou, “Existence and uniqueness of mild solutions to impulsive fractional differential equations,” Nonlinear Analysis A, vol. 72, no. 3-4, pp. 1604–1615, 2010.
  • J. Henderson and A. Ouahab, “Impulsive differential inclusions with fractional order,” Computers & Mathematics with Applications, vol. 59, no. 3, pp. 1191–1226, 2010.
  • Y. Tian and Z. Bai, “Existence results for the three-point impulsive boundary value problem involving fractional differential equations,” Computers & Mathematics with Applications, vol. 59, no. 8, pp. 2601–2609, 2010.
  • X. Zhang, X. Huang, and Z. Liu, “The existence and uniqueness of mild solutions for impulsive frac-tional equations with nonlocal conditions and infinite delay,” Nonlinear Analysis, vol. 4, no. 4, pp. 775–781, 2010.
  • A. V. Bicadze and A. A. Samarskiĭ, “Some elementary generalizations of linear elliptic boundary value problems,” Doklady Akademii Nauk SSSR, vol. 185, pp. 739–740, 1969.
  • V. A. Il'in and E. I. Moiseev, “Nonlocal boundary-value problem of the first kind for a Sturm-Liouville operator in its differential and finite difference aspects,” Journal of Differential Equations, vol. 23, no. 7, pp. 803–810, 1987.
  • P. W. Eloe and B. Ahmad, “Positive solutions of a nonlinear $n$th order boundary value problem with nonlocal conditions,” Applied Mathematics Letters, vol. 18, no. 5, pp. 521–527, 2005.
  • G. Infante and J. R. L. Webb, “Nonlinear non-local boundary-value problems and perturbed Ham-merstein integral equations,” Proceedings of the Edinburgh Mathematical Society, vol. 49, no. 3, pp. 637–656, 2006.
  • Z. Du, X. Lin, and W. Ge, “Nonlocal boundary value problem of higher order ordinary differential equations at resonance,” The Rocky Mountain Journal of Mathematics, vol. 36, no. 5, pp. 1471–1486, 2006.
  • J. R. Graef and B. Yang, “Positive solutions of a third order nonlocal boundary value problem,” Discrete and Continuous Dynamical Systems S, vol. 1, no. 1, pp. 89–97, 2008.
  • J. R. L. Webb, “Nonlocal conjugate type boundary value problems of higher order,” Nonlinear Analysis A, vol. 71, no. 5-6, pp. 1933–1940, 2009.
  • C. P. Gupta, “Solvability of a three-point nonlinear boundary value problem for a second order ordi-nary differential equation,” Journal of Mathematical Analysis and Applications, vol. 168, no. 2, pp. 540–551, 1992.
  • M. K. Kwong and J. S. W. Wong, “Solvability of second-order nonlinear three-point boundary value problems,” Nonlinear Analysis A, vol. 73, no. 8, pp. 2343–2352, 2010.
  • J. X. Sun, Nonlinear Functional Analysis and its Application, Science Press, Beijing, China, 2008.